# SDR REXA2021052000351

- Difficulty date: April 8, 2021
- Submitted: May 20, 2021
- Operation: Air carrier
- Aircraft: N368CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10075
- Aircraft time: 41,033 hours, 31,064 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: SH670333901
- Condition: Corroded
- Location: Bs 533 S22-23l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO TIE DOWN RING SUPPORT BRACKET CORRODED AT FS533.00 , STRGR 22L TO 23L - REMOVED AND REPLACED CARGO NET TIE DOWN SUPPORT BRACKET IAW CRJ 700 SRM 51-42-21-001-001-A01 AND 51-40-11-001-001-A01
